RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2011, Volume 11, Number 4, Pages 723–803 (Mi mmj440)  

This article is cited in 4 scientific papers (total in 4 papers)

Derived Mackey functors

D. Kaledinab

a Korean Institute for Advanced Studies, Seoul, Rep. of Korea
b Steklov Math. Institute, Moscow, USSR

Abstract: For a finite group $G$, the so-called $G$-Mackey functors form an abelian category $\mathcal M(G)$ that has many applications in the study of $G$-equivariant stable homotopy. One would expect that the derived category $\mathcal D(\mathcal M(G))$ would be similarly important as the “homological” counterpart of the $G$-equivariant stable homotopy category. It turns out that this is not so – $\mathcal D(\mathcal M(G))$ is pathological in many respects. We propose and study a replacement for $\mathcal D(\mathcal M(G))$, a certain triangulated category $\mathcal{DM}(G)$ of “derived Mackey functors” that contains $\mathcal M(G)$ but is different from $\mathcal D(\mathcal M(G))$. We show that standard features of the $G$-equivariant stable homotopy category such as the fixed points functors of two types have exact analogs for the category $\mathcal{DM}(G)$.

Key words and phrases: derived, Mackey functor.

DOI: https://doi.org/10.17323/1609-4514-2011-11-4-723-803

Full text: http://www.ams.org/.../abst11-4-2011.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 18G99
Received: December 15, 2008; in revised form August 16, 2010
Language:

Citation: D. Kaledin, “Derived Mackey functors”, Mosc. Math. J., 11:4 (2011), 723–803

Citation in format AMSBIB
\Bibitem{Kal11}
\by D.~Kaledin
\paper Derived Mackey functors
\jour Mosc. Math.~J.
\yr 2011
\vol 11
\issue 4
\pages 723--803
\mathnet{http://mi.mathnet.ru/mmj440}
\crossref{https://doi.org/10.17323/1609-4514-2011-11-4-723-803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918295}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300368300004}


Linking options:
  • http://mi.mathnet.ru/eng/mmj440
  • http://mi.mathnet.ru/eng/mmj/v11/i4/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Kaledin, “Cyclotomic complexes”, Izv. Math., 77:5 (2013), 855–916  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Barwick C., “Spectral Mackey Functors and Equivariant Algebraic K-Theory (i)”, Adv. Math., 304 (2017), 646–727  crossref  mathscinet  zmath  isi  scopus
    3. Positselski L., “Dedualizing Complexes of Bicomodules and Mgm Duality Over Coalgebras”, Algebr. Represent. Theory, 21:4 (2018), 737–767  crossref  mathscinet  zmath  isi  scopus
    4. Berman J.D., “On the Commutative Algebra of Categories”, Algebr. Geom. Topol., 18:5 (2018), 2963–3012  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:256
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019